Table of Contents
Journal of Operators
Volume 2016 (2016), Article ID 7637346, 7 pages
http://dx.doi.org/10.1155/2016/7637346
Research Article

Uncertainty Principles for the Dunkl-Wigner Transforms

Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 277, Jazan 45142, Saudi Arabia

Received 31 July 2016; Accepted 6 September 2016

Academic Editor: Dashan Fan

Copyright © 2016 Fethi Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Dunkl, “Hankel transforms associated to finite reection groups,” Contemporary Mathematics, vol. 138, pp. 123–138, 1992. View at Publisher · View at Google Scholar
  2. M. Rösler, “An uncertainty principle for the Dunkl transform,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 353–360, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. N. Shimeno, “A note on the uncertainty principle for the Dunkl transform,” The University of Tokyo. Journal of Mathematical Sciences, vol. 8, no. 1, pp. 33–42, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Soltani, “Heisenberg-Pauli-Weyl uncertainty inequality for the Dunkl transform on Rd,” Bulletin of the Australian Mathematical Society, vol. 87, no. 2, pp. 316–325, 2013. View at Publisher · View at Google Scholar
  5. F. Soltani, “A general form of Heisenberg-Pauli-Weyl uncertainty inequality for the Dunkl transform,” Integral Transforms and Special Functions, vol. 24, no. 5, pp. 401–409, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Soltani, “An Lp Heisenberg-Pauli-Weyl uncertainty principle for the Dunkl transform,” Konuralp Journal of Mathematics, vol. 2, no. 1, pp. 1–6, 2014. View at Google Scholar
  7. F. Soltani, “Uncertainty principles and extremal functions for the Dunkl L2-multiplier operators,” Journal of Operators, vol. 2014, Article ID 659069, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Thangavelu and Y. Xu, “Convolution operator and maximal function for the Dunkl transform,” Journal d'Analyse Mathématique, vol. 97, pp. 25–55, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Soltani, “Inversion formula for the Dunkl-Wigner transform and compactness property for the Dunkl-Weyl transforms,” Journal of Mathematical Research with Applications, vol. 35, no. 4, pp. 425–434, 2015. View at Google Scholar
  10. F. Soltani, “Reproducing inversion formulas for the Dunkl-Wigner transforms,” Cubo: A Mathematical Journal, vol. 17, no. 2, pp. 1–14, 2015. View at Google Scholar
  11. H. Weyl, The Theory of Groups and Quantum Mechanics, Dover, New York, NY, USA, 1950.
  12. M. W. Wong, Weyl Transforms, Universitext, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Dachraoui, “Weyl-Bessel transforms,” Journal of Computational and Applied Mathematics, vol. 133, no. 1-2, pp. 263–276, 2001. View at Google Scholar
  14. C. F. Dunkl, “Integral kernels with reflection group invariance,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1213–1227, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. F. E. de Jeu, “The Dunkl transform,” Inventiones Mathematicae, vol. 113, no. 1, pp. 147–162, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. E. M. Opdam, “Dunkl operators, Bessel functions and the discriminant of a finite Coxeter group,” Compositio Mathematica, vol. 85, no. 3, pp. 333–373, 1993. View at Google Scholar · View at MathSciNet
  17. M. Rösler, “Positivity of Dunkl's intertwining operator,” Duke Mathematical Journal, vol. 98, no. 3, pp. 445–463, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Rösler and M. Voit, “Markov processes related with Dunkl operators,” Advances in Applied Mathematics, vol. 21, no. 4, pp. 575–643, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. N. Watson, A Treatise on Theory of Bessel Functions, Cambridge University Press, Cambridge, UK, 1966.
  20. M. Rösler, “A positive radial product formula for the Dunkl kernel,” Transactions of the American Mathematical Society, vol. 355, no. 6, pp. 2413–2438, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Thangavelu and Y. Xu, “Riesz transform and Riesz potentials for Dunkl transform,” Journal of Computational and Applied Mathematics, vol. 199, no. 1, pp. 181–195, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. W. G. Faris, “Inequalities and uncertainty inequalities,” Journal of Mathematical Physics, vol. 19, pp. 461–466, 1978. View at Google Scholar